# SDR CA140904004

- Difficulty date: August 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 10,360 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Out Of Adjust
- Location: Engine
- Part time: 26 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IDLE MIXTURE ADJUSTMENTS MADE NO CHANGE TO IDLE MIXTURE SETTING ON CARBURETOR.
